Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 235, NWS Atlanta, GA

July 18, 2019Taliaferro County, Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 18, 2019, 5:23 PM EDT for Taliaferro County, Wilkes County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2019, 5:23 PM EDT (21:23 UTC)
Expired
Jul 18, 2019, 6:00 PM EDT
In force
37 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Taliaferro County, GA, Wilkes County, GA

The radar

The Robins AFB radar (KJGX), 125 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
801 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

589 
WUUS52 KFFC 182123
SVRFFC
GAC265-317-182200-
/O.NEW.KFFC.SV.W.0235.190718T2123Z-190718T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
523 PM EDT Thu Jul 18 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Taliaferro County in east central Georgia...
  Southern Wilkes County in east central Georgia...

* Until 600 PM EDT.

* At 522 PM EDT, a severe thunderstorm was located over Lundberg, or
  near Washington, moving southeast at 10 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Washington, Crawfordville, Sharon, Aonia, Ficklin, Lundberg, Rocky
  Creek Fire Dept., Raytown, Sandy Cross, Metasville, Holliday Park
  and Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3364 8259 3363 8262 3362 8263 3361 8265
      3360 8265 3360 8267 3359 8270 3354 8272
      3352 8275 3353 8288 3368 8294 3380 8276
      3384 8260
TIME...MOT...LOC 2122Z 322DEG 7KT 3369 8274 

HAIL...0.75IN
WIND...60MPH
 
$$
1 follow-up statement
686 
WWUS52 KFFC 182146
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
546 PM EDT Thu Jul 18 2019

GAC265-317-182200-
/O.CON.KFFC.SV.W.0235.000000T0000Z-190718T2200Z/
Taliaferro GA-Wilkes GA-
546 PM EDT Thu Jul 18 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL TALIAFERRO AND SOUTHERN WILKES COUNTIES...

At 546 PM EDT, a severe thunderstorm was located over Lundberg, or
near Washington, moving southeast at 10 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Washington, Crawfordville, Sharon, Aonia, Ficklin, Lundberg, Rocky
Creek Fire Dept., Raytown, Sandy Cross, Metasville, Holliday Park and
Floral Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3364 8259 3363 8262 3362 8263 3361 8265
      3360 8265 3360 8267 3359 8270 3354 8272
      3352 8275 3353 8288 3368 8294 3380 8276
      3384 8260
TIME...MOT...LOC 2146Z 322DEG 7KT 3365 8270 

HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:40 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 18, 3:40 PM EDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
340 PM EDT Thu Jul 18 2019

.SHORT TERM /Tonight through Friday Night/...

To begin the short term period, a 500 mb longwave trough is
positioned over the Atlantic coast, promoting northwesterly flow
aloft on the backside of the trough. At the surface, a weak surface
trough remains in place into central Georgia. Showers and
thunderstorms are ongoing across the forecast area, focused along a
southeastward moving shortwave embedded within the upper level
northwesterly flow and the surface trough. The highest convective
coverage is currently located near the Atlanta metro area and on an
E-W line across central Georgia from near Columbus to Macon.
Additional diurnally driven convection is furthermore possible
throughout the remainder of the afternoon and into the evening.

In typical July fashion, the atmosphere will remain very moist and
unstable through the period. Precipitable water values range from
1.75 to 2 inches this afternoon and will increase to over 2 inches
on Friday. As a result, heavy rain is to be expected with any
convective activity that occurs. Widespread flooding concerns are
not anticipated, but if localized flooding is nonetheless possible
if cells train over the same area or if slow-moving cells remain
over a location for a prolonged amount of time. Furthermore, while
convection will diminish in coverage with the loss of diurnal
heating, the deep moisture could allow for some thunderstorms to
remain well into the night tonight and tomorrow night.

Good instability is in place this afternoon, with MLCAPE
values of 2000-2500 J/kg, along with SBCAPE of 3000-3500 J/kg and
DCAPE of 750-100 J/kg. While mid-level lapse rates are progged to be
marginal at around 6 to 6.5 C/km , it is possible that the shortwave
dropping southeastward through the area could enhance the lapse
rates higher than anticipated. Mid-level lapse rates are anticipated
to be slightly steeper tomorrow. As a result of these factors, it is
possible that a several storms each day could become strong,
producing gusty winds, frequent lightning, and heavy rainfall. An
isolated severe thunderstorm cannot be ruled out, as well, with
damaging wind gusts being the primary hazard.

High temperatures across central Georgia will be 3-5 degrees above
climatological normals this afternoon, in the upper 90s. Dewpoints
in the upper 60s and low 70s across the area will contribute to heat
index values between 100 and 104 across east and central Georgia,
but it does not appear that Heat Advisory criteria will be met this
afternoon. Higher coverage of convection and cloud coverage are more
likely to keep temperatures in check across the area tomorrow. High
temperatures tomorrow are thus expected to be near average across
the area, mainly in the low 90s. Dewpoints, however, will also be
higher across the area, leading to heat index values over 100 and
approaching 105 in some areas. These heat indices will need to be
monitored in ensuing forecasts as only a minor increase in
temperatures or dewpoints could lead to Heat Advisory criteria being
met.

King

.LONG TERM /Saturday through Thursday/...

Guidance has been very consistent over the preceding days, and
therefore, only minor tweeks have been made to the long term
forecast. The previous long term forecast discussion continues to be
valid and is provided below...

Thiem

PREV DISCUSSION... /Issued 337 AM EDT Thu Jul 18 2019/

The long term portion of the forecast begins late on Friday with
high pressure situated just to the west/northwest of the local area
with an area of lower pressure in the vicinity of the southeast that
will persist through the weekend. Models are showing differences in
location, but overall impacts will be similar through the fist half
of the extended with plenty of moisture in the lower levels of the
atmosphere. This will allow for chances for showers and
thunderstorms daily with the best chances/coverage in the afternoons
and evenings. At this point, have included likely pops across much
of the area on Saturday and chance pops across the area on Sunday
with an area of likely pops across the northern tier. With moisture
continuing to advect into the area, higher coverage of showers and
storms is expected to continue on Monday as well. Likely pops have
been included across the northwestern portions of the area with
chance pops elsewhere.

By late Monday to Tuesday, a front will push into the area
continuing to enhance chances for rainfall across the area and
dropping temperatures to just below seasonal norms. As that front
approaches and enters the area, PWATs are expected to rise to around
2 inches increasing the potential for heavy rain. Likely pops have
been included for Monday through Wednesday in the afternoons and
evenings with the highest pops across northern portions of the area
before spreading southward as the days go on.

High temperatures through the weekend are closer to seasonal norms
with cooling trend after the weekend through the first half of the
work week. Overall, high temps are expected to be in the mid-80s to
mid-90s. Overnight low temperatures through the extended will be in
the mid 60s to mid 70s.

Reaves

&&

AVIATION...
18Z Update...
Scattered convection is ongoing across north Georgia, particularly
near the metro area, and is beginning to develop across central
Georgia. TEMPO for TSRA is in place starting 18-19Z at the metro
sites and AHN, and slightly later starting at 19-20Z at CSG/MCN.
Cu field at 035-050 is in place to begin the TAF period, although
TSRA could introduce some high-end MVFR ceilings, as well.
Convection is expected to linger into the overnight hours, so have
maintained VCSH until 04Z as a result. Winds throughout the period
will be mainly W, at 7-10 kts this afternoon before diminishing to
5 kts or less overnight, with the only exception being any gusty,
variable winds associated with TSRA.

//ATL Confidence...18Z Update...
Medium confidence on timing and locations of TSRA.
High confidence on all other elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  93  73  92 /  30  50  40  50
Atlanta         75  91  74  89 /  30  60  40  60
Blairsville     67  86  68  84 /  20  50  30  60
Cartersville    73  91  73  89 /  30  50  30  60
Columbus        76  92  74  91 /  30  60  30  60
Gainesville     73  90  73  88 /  30  50  30  50
Macon           75  94  73  93 /  30  60  40  50
Rome            72  92  73  90 /  30  50  30  60
Peachtree City  74  91  73  90 /  30  60  40  60
Vidalia         75  95  75  94 /  30  50  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Thiem
AVIATION...King
Hazardous weather outlook, Jul 18, 2:56 PM EDT, 2 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
256 PM EDT Thu Jul 18 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-191900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
256 PM EDT Thu Jul 18 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms will be possible this afternoon into this
evening. A few storms could become strong with isolated severe
storms possible. The main threats with any storm will be strong gusty
winds, heavy rainfall, and occasional cloud-to-ground lightning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms are possible each day with the greatest
chances during the afternoon and evening hours. Strong to isolated
severe storms will be possible and could produce strong gusty
winds, frequent lightning and heavy rainfall.

Heat indices are forecast to be in the low triple digits in
several areas through the weekend with the highest heat indices
forecast on Friday. Those with outdoor plans through this weekend
should stay hydrated and take action to mitigate heat risk. Please
LOOK BEFORE YOU LOCK to ensure children and pets are not left
unattended in vehicles during extreme heat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 18, 4:06 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
406 PM EDT Thu Jul 18 2019

GAZ102-182030-
Stewart GA-
406 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART COUNTY UNTIL
430 PM EDT...

At 406 PM EDT...a strong thunderstorm was near Sanford, or 7 miles
southwest of Lumpkin...moving east at 5 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

This storm will remain over mainly rural areas of southeastern
Stewart County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8491
      3193 8492 3193 8493 3205 8491 3201 8470
      3192 8471
TIME...MOT...LOC 2006Z 281DEG 5KT 3195 8486

HAIL...0.25IN
WIND...50MPH
Special weather statement, Jul 18, 5:08 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
508 PM EDT Thu Jul 18 2019

GAZ039-050-051-182145-
Taliaferro GA-Wilkes GA-Greene GA-
508 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHERN WILKES AND
NORTHEASTERN GREENE COUNTIES UNTIL 545 PM EDT...

At 507 PM EDT...a line of strong thunderstorms was along a line
extending from Metasville to near Union Point...and moving southeast
at 10 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Washington, Greensboro, Crawfordville, Union Point, Woodville,
Sharon, Ficklin, Lundberg, Robinson, Metasville, Daniel Springs,
Floral Hill, Holliday Park, Aonia, Rocky Creek Fire Dept., Lyneville,
Raytown, Alexander Stephens Park, Sandy Cross and Carters Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
      3364 8259 3360 8265 3359 8270 3352 8274
      3352 8282 3346 8286 3344 8290 3364 8323
      3371 8304 3369 8300 3374 8295 3387 8262
      3386 8257 3383 8260 3365 8249
TIME...MOT...LOC 2107Z 293DEG 7KT 3379 8260 3359 8306

WIND...40MPH
Local storm report, Jul 18, 5:09 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT THU JUL 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND DMG     2 SSE NEWNAN            33.35N  84.79W
07/18/2019                   COWETA             GA   EMERGENCY MNGR

            LARGE OAK TREE DOWN ACROSS E GORDON RD, BLOCKING
            ROADWAY.

&&

EVENT NUMBER FFC1900574

KMM
Special weather statement, Jul 18, 5:16 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
516 PM EDT Thu Jul 18 2019

GAZ103-104-182145-
Sumter GA-Webster GA-
516 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SUMTER AND WEBSTER
COUNTIES UNTIL 545 PM EDT...

At 516 PM EDT...a strong thunderstorm was over Preston...moving
southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Preston, Plains, Weston, Kimbrough, Centerpoint, Dumas and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8458
      3196 8466 3196 8464 3197 8465 3198 8464
      3198 8465 3202 8466 3216 8458 3215 8453
      3213 8453 3214 8448 3209 8429 3192 8438
TIME...MOT...LOC 2116Z 293DEG 7KT 3203 8453

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 18, 5:19 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
519 PM EDT Thu Jul 18 2019

GAZ014-022-182145-
Dawson GA-Forsyth GA-
519 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON AND
NORTHEASTERN FORSYTH COUNTIES UNTIL 545 PM EDT...

At 519 PM EDT...a strong thunderstorm was over Silver City, or near
Dawsonville...moving southeast at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dawsonville, Dougherty, Matt, Silver City, Chestatee, Coal Mountain
and War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3439 8398 3436 8398 3433 8395 3431 8395
      3430 8394 3430 8395 3429 8394 3430 8393
      3428 8393 3424 8411 3437 8423 3445 8407
TIME...MOT...LOC 2119Z 322DEG 7KT 3435 8411

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 18, 5:23 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Thu Jul 18 2019

GAZ023-024-182200-
Hall GA-Banks GA-
523 PM EDT Thu Jul 18 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL AND BANKS
COUNTIES UNTIL 600 PM EDT...

At 522 PM EDT...a strong thunderstorm was over Alto, moving
southeast at 10 mph.

  HAZARD...Winds up to 40 mph, pea sized hail, frequent lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light, unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Homer, Lula, Pinefield Crossroads and Hollingsworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3443 8361 3445 8360 3445 8359 3449 8354
      3448 8346 3446 8340 3442 8338 3438 8338
      3426 8349 3426 8351 3443 8371 3449 8366
TIME...MOT...LOC 2122Z 305DEG 9KT 3447 8358

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:06 AM EDTSpecial Weather StatementFFCChattooga24 min
Jul 18, 2:31 AM EDTSpecial Weather StatementFFCDade29 min
Jul 18, 1:08 PM EDTSpecial Weather StatementFFCCarroll22 min
Jul 18, 1:22 PM EDTSpecial Weather StatementFFCHenry23 min
Jul 18, 1:24 PM EDTSpecial Weather StatementFFCCoweta36 min
Jul 18, 1:46 PM EDTSpecial Weather StatementFFCCoweta29 min
Jul 18, 2:04 PM EDTSpecial Weather StatementFFCFayette26 min
Jul 18, 2:14 PM EDTSpecial Weather StatementFFCHarris31 min
Jul 18, 2:31 PM EDTSpecial Weather StatementFFCClayton29 min
Jul 18, 2:38 PM EDTSpecial Weather StatementFFCRockdale37 min
Jul 18, 2:44 PM EDTSpecial Weather StatementFFCHarris, Talbot31 min
Jul 18, 2:59 PM EDTSpecial Weather StatementFFCPaulding31 min
Jul 18, 3:08 PM EDTSpecial Weather StatementFFCTalbot37 min
Jul 18, 3:11 PM EDTSpecial Weather StatementFFCLincoln19 min
Jul 18, 3:12 PM EDTSpecial Weather StatementFFCDeKalb33 min
Jul 18, 3:20 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 18, 3:58 PM EDTSpecial Weather StatementFFCWilkes32 min
Jul 18, 4:01 PM EDTSpecial Weather StatementFFCCobb29 min
Jul 18, 4:06 PM EDTSpecial Weather StatementFFCStewart24 min
Jul 18, 5:08 PM EDTSpecial Weather StatementFFCTaliaferro, Wilkes37 min
Jul 18, 5:16 PM EDTSpecial Weather StatementFFCWebster29 min
Jul 18, 5:19 PM EDTSpecial Weather StatementFFCDawson26 min
Jul 18, 5:23 PM EDTSpecial Weather StatementFFCBanks37 min
Jul 18, 5:34 PM EDTSpecial Weather StatementFFCPickens26 min
Jul 18, 5:38 PM EDTSpecial Weather StatementFFCSumter, Webster37 min
Jul 18, 5:42 PM EDTSpecial Weather StatementFFCGlascock, Jefferson33 min
Jul 18, 5:58 PM EDTSpecial Weather StatementFFCDooly, Pulaski32 min
Jul 18, 6:00 PM EDTSpecial Weather StatementFFCWilkes30 min
Jul 18, 6:02 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jul 18, 6:09 PM EDTSpecial Weather StatementFFCJefferson36 min
Jul 18, 6:12 PM EDTSpecial Weather StatementFFCSumter33 min
Jul 18, 6:18 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson27 min
Jul 18, 6:32 PM EDTSpecial Weather StatementFFCCrisp, Dodge43 min
Jul 18, 6:45 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson30 min
Jul 18, 6:53 PM EDTSpecial Weather StatementFFCMurray37 min
Jul 18, 7:26 PM EDTSpecial Weather StatementFFCFannin49 min
Jul 18, 7:37 PM EDTSpecial Weather StatementFFCToombs38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.